Mildly Nonlinear Elliptic Partial Differential Equations and their Numerical Solution. I .
Numerische Mathematik, Tome 7 (1965), pp. 113-128
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1965__7_131643,
author = {S.V. PARTER},
title = {Mildly {Nonlinear} {Elliptic} {Partial} {Differential} {Equations} and their {Numerical} {Solution.} {I} .},
journal = {Numerische Mathematik},
pages = {113--128},
year = {1965},
volume = {7},
zbl = {0135.38301},
url = {http://geodesic.mathdoc.fr/item/NUMA_1965__7_131643/}
}
S.V. PARTER. Mildly Nonlinear Elliptic Partial Differential Equations and their Numerical Solution. I .. Numerische Mathematik, Tome 7 (1965), pp. 113-128. http://geodesic.mathdoc.fr/item/NUMA_1965__7_131643/